# SDR YENA2022111601129

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N986JB
- Make and model: Airbus A320-232
- Aircraft serial: 07907
- Aircraft time: 21,094 hours, 4,122 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT #101, (AIR RETURN) GEAR WAS DOWN FROM CLIMB UP TO 18000' MAX SPEED WAS 250KTS, 180,000 MAX OUT PER AMM 05-51-12-200-001-S, A/C SPEED INDICATED BY DFDR NEVER EXCEEDED VLE WHILE GEAR REMAINED DOWN AND LOCKED AND WILL NOT REQUIRE ANY INSPECTION.  AS PRECAUTIONARY, DETAILED VISUAL INSPECTION PERFORMED OF LANDING GEAR AND SURROUNDING AREAS ALONG WITH GVI OF FUSELAGE, NO DEFECTS NOTED.
